# SDR ASOA2014120811837

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 14,830 hours, 9,722 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WARNING, CABIN DEPRESSURIZED, ACFT RETURNED TO DEPARTURE AFTER T/O EMERGENCY ACTIONS.   R & R RT SAFETY VALVE & OUTFLOW VALVE & OXYGEN GENERATORS, OK FOR SERVICE IAW AMM 21-32-03.  REFER TO AIPC 21-32-03 FIG 1 ITEM 5A. & AMM 35-21-03.  REFER TO AIPC 35-21-03 FIG 1J, ITEMS 50A AND 45A.
